MathSciNet Relay Station
MathSciNet bibliographic data
MR422289 (54 #10280) 14K30 (14H40 14H30)
Masiewicki, Leon Universal properties of Prym varieties with an application to algebraic curves of genus five. Trans. Amer. Math. Soc. 222 (1976), 221–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement